Nuprin ForumsRecently active Nuprin forums and community discussion threads. Post your question or story about Nuprin and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
HAS NUPRIN RED 500 MGM ACETAMINOPHEN CHANGED COLOUR TO WHITE? I HAVE BOTH.. SAME LABEL. ## Nuprin actually makes several over the counter products. The red tablet is listed as containing 200mgs of Ibuprofen and the white is listed as containing 500mgs of Acetaminophen. I wonder if there was possibly a mix-up in labeling? Since these are over the counter products and are not as strictly controlled as prescription medications. The labels on the bottles, however, are very similar, but do list the relevant ingredient. Are you sure you didn't mistakenly pick up one of the Ibuprofen products, rather than Acetaminophen? ## THANKS FOR YOUR REPLY.. BUT... THE LABELS ARE IDENTICAL..STATING 500MGM ACETAMINOPHEN.. ONE RED ROUND.. THE OTHER WHITE OBLONG !2 REPLIES Updated